8
views
0
recommends
+1 Recommend
0 collections
    0
    shares
      • Record: found
      • Abstract: found
      • Article: not found

      Kidney injuries related to ipilimumab.

      Read this article at

      ScienceOpenPublisherPubMed
      Bookmark
          There is no author summary for this article yet. Authors can add summaries to their articles on ScienceOpen to make them more accessible to a non-specialist audience.

          Abstract

          Monoclonal antibodies directed against the immune checkpoint protein cytotoxic T-lymphocyte antigen-4 (CTLA-4; CD152) have been investigated in metastatic melanoma and other cancers and have shown promising results. Inhibition of CTLA-4 characteristically induces well-known side effects called "immune-related adverse events" (irAEs). IrAEs mainly include colitis, dermatitis, hepatitis, endocrinopathies; uveitis, iridocyclitis, neuropathies, and inflammatory myopathy have occasionally been reported. Kidney involvement is rare. We report 2 cases of acute granulomatous interstitial nephritis and present, based on literature review, renal disorders related to Ipilimumab therapy. Autoimmune symptoms have to be carefully checked for patients treated with CTLA-4 inhibitors. In order to reduce the risk of sequelae, early recognition of irAEs and treatment initiation are crucial.

          Related collections

          Author and article information

          Journal
          Invest New Drugs
          Investigational new drugs
          1573-0646
          0167-6997
          Aug 2014
          : 32
          : 4
          Affiliations
          [1 ] Department of Nephrology, Pitie-Salpetriere, 47-80 Boulevard de l'Hôpital, 75013, Paris, France, hassan.izzedine@psl.aphp.fr.
          Article
          10.1007/s10637-014-0092-7
          24687600
          9e91375c-c45b-4b9d-a4d3-cb11203a1420
          History

          Comments

          Comment on this article